# SDR SWAA2023070556244

- Difficulty date: June 5, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,393 hours, 34,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; RBL 1; WL 208.<[01] REMOVED BREAK PANEL STA 540; RBL 1; WL 208. PER SRM 51-40-02-0G-0 UPDATED TABLE;[02] LOCATED AND DRILLED NEW BREAK PANEL PER SRM 51-40-05-02-0 OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] VERIFIED CORRECTION ACTION ITEM 2;3; AND MEASUREMENT TABLE; OK TO INSTALL GIVEN;[05] INSTALLED BREAK PANEL STA 540; RBL 1; WL 208. PER SRM 51-40-02-0G-0;[06] VERIFIED CORRECTION ACTION ITEM 5. OK TO CLOSE GIVEN.;[07] VERIFIED CORRECTION ACTION ITEM 5; BREAK PANEL INSTALLED CORRECT ACTION (UPDATED);[08] VERIFIED CORRECTION ACTION ITEM 5.;[09] VERIFIED ALL CORRECTION ACTION CARD COMPLETE.
